MathSciNet Relay Station
MathSciNet bibliographic data
MR760677 32C42
Henry, J. P.; Merle, M.; Sabbah, C. Sur la condition de Thom stricte pour un morphisme analytique complexe. (French) [The strict Thom condition for a complex analytic morphism] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 2, 227–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement